# SDR CA190524006

- Difficulty date: May 23, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Part number: AE99116H
- Condition: Loose
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) #1 HYD CONTENTS DEPLETED ON LANDING. LEAK FOUND AT HYD GROUND SERVICE POINT. O RING REPLACED. BLEEDING TO BE CARRIED OUT BEFORE RTS. (TC# 20190524006)
